Publicaciones

  • Jeong, Imsoon; Machado, Carlos J. G.; Pérez, Juan de Dios; Suh, Young Jin;  Real hypersurfaces in complex two-plane Grassmannians with D⊥-parallel structure Jacobi operator. Internat. J. Math. 22 (2011), no. 5, 655–673.
  • Machado, Carlos J. G.; Pérez, Juan de Dios; Jeong, Imsoon; Suh, Young Jin;  Real hypersurfaces in complex two-plane Grassmannians whose normal Jacobi operator is of Codazzi type. Cent. Eur. J. Math. 9 (2011), no. 3, 578–582
  • Lee, Hyunjin; Pérez, Juan de Dios; Suh, Young Jin;  Real hypersurfaces in a complex projective space with pseudo-D-parallel structure Jacobi operator. Czechoslovak Math. J. 60(135) (2010), no. 4, 1025–1036.
  • Pérez, Juan de Dios; Jin, Hyung Jun; Yang, Hae Young; Suh, Young Jin; Real hypersurfaces in complex two-plane Grassmannians with D⊥-parallel Lie derivatives. Houston J. Math. 36 (2010), no. 3, 711–726. 
  • Pérez, Juan de Dios; Suh, Young Jin; Watanabe, Yoshiyuki; Generalized Einstein real hypersurfaces in complex two-plane Grassmannians. J. Geom. Phys. 60 (2010), no. 11, 1806–1818.
  • Lee, Hyunjin; Pérez, Juan de Dios; Suh, Young Jin;  Real hypersurfaces in a complex projective space with pseudo-D-parallel structure Jacobi operator. Proceedings of the 13th International Workshop on Differential Geometry and Related Fields [Vol. 13], 213–220, Natl. Inst. Math. Sci. (NIMS), Taejŏn, 2009.
  • Lee, Hyun Jin; Pérez, Juan de Dios; Santos, Florentino G.; Suh, Young Jin;  On the structure Jacobi operator of a real hypersurface in complex projective space. Monatsh. Math. 158 (2009), no. 2, 187–194. 
  • Pérez,, Juan de Dios; Santos, Florentino G.; Real hypersurfaces in complex projective space whose structure Jacobi operator is cyclic-Ryan parallel. Kyungpook Math. J. 49 (2009), no. 2, 211–219.
  • Pérez, Juan De Dios; Santos, Florentino G.; Real hypersurfaces in complex projective space whose structure Jacobi operator satisfies LξRξ=∇ξRξ. Rocky Mountain J. Math. 39 (2009), no. 4, 1293–1301.
  • Jeong, I.; Pérez, Juan de Dios; Suh, Y. J. Real hypersurfaces in complex two-plane Grassmannians with parallel structure Jacobi operator. Acta Math. Hungar. 122 (2009), no. 1-2, 173–186. 
  • Jeong, Imsoon; Pérez, Juan de Dios; Suh, Young Jin;  Real hypersurfaces in complex two-plane Grassmannians with parallel structure Jacobi operator. Proceedings of the 12th International Workshop on Differential Geometry and Related Fields [Vol. 12], 69–89, Korean Math. Soc., Seoul, 2008.
  • Pérez, Juan de Dios; Santos, Florentino G.; Suh, Young Jin;  Real hypersurfaces in complex space forms with commuting structure Jacobi operator. Proceedings of the 12th International Workshop on Differential Geometry and Related Fields [Vol. 12], 59–67, Korean Math. Soc., Seoul, 2008.
  • Pérez, Juan de Dios; Santos, Florentino G.; On derivatives of the structure Jacobi operator of a real hypersurface in complex projective space. Proceedings of the 12th International Workshop on Differential Geometry and Related Fields [Vol. 12], 43–57, Korean Math. Soc., Seoul, 2008. 
  • Pérez, Juan de Dios; Santos, Florentino G.; Real hypersurfaces in complex projective space with recurrent structure Jacobi operator. Differential Geom. Appl. 26 (2008), no. 2, 218–223. 
  • Pérez, Juan de Dios; Jeong, I.; Suh, Y. J. Real hypersurfaces in complex two-plane Grassmannians with commuting normal Jacobi operator. Acta Math. Hungar. 117 (2007), no. 3, 201–217. 
  • Pérez,, Juan de Dios; Santos, Florentino G.; Suh, Young Jin;  Real hypersurfaces in nonflat complex space forms with commuting structure Jacobi operator. Houston J. Math. 33 (2007), no. 4, 1005–1009 (electronic).
  • Lyu, Seon Mi; Pérez, Juan De Dios; Suh, Young Jin;  Real hypersurfaces in complex space forms concerned with the local symmetry. Czechoslovak Math. J. 57(132) (2007), no. 3, 885–905. 
  • Pérez, Juan de Dios; Santos, Florentino G.; Suh, Young Jin;  Real hypersurfaces in complex projective space whose structure Jacobi operator is of Codazzi type. Canad. Math. Bull. 50 (2007), no. 3, 347–355.  
  • Pérez, Juan de Dios; Jeong, Imsoon; Suh, Young Jin;  Real hypersurfaces in complex two-plane Grassmannians with commuting normal Jacobi operator. Proceedings of the Eleventh International Workshop on Differential Geometry, 207–224, Kyungpook Nat. Univ., Taegu, 2007. 
  • Pérez, Juan de Dios; Lee, Jong Gi; Suh, Young Jin;  On real hypersurfaces with η-parallel curvature tensor in complex space forms. Proceedings of the Eleventh International Workshop on Differential Geometry, 73–83, Kyungpook Nat. Univ., Taegu, 2007.
  • Ki, U-Hang; Pérez, Juan De Dios; Santos, Florentino G.; Suh, Young Jin;  Real hypersurfaces in complex space forms with ξ-parallel Ricci tensor and structure Jacobi operator. J. Korean Math. Soc. 44 (2007), no. 2, 307–326.
  • Pérez, Juan de Dios; Suh, Young Jin;  The Ricci tensor of real hypersurfaces in complex two-plane Grassmannians. J. Korean Math. Soc. 44 (2007), no. 1, 211–235. 
  • Pérez, Juan de Dios; Santos, Florentino G.; Suh, Young Jin;  Real hypersurfaces in complex projective space whose structure Jacobi operator is D-parallel. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 3, 459–469. 
  • Ortega, Miguel; Pérez, Juan de Dios; Suh, Young Jin;  Real hypersurfaces with constant totally real bisectional curvature in complex space forms. Czechoslovak Math. J. 56(131) (2006), no. 2, 377–388.  
  • Ortega, Miguel; Pérez, Juan de Dios; Santos, Florentino G.; Non-existence of real hypersurfaces with parallel structure Jacobi operator in nonflat complex space forms. Rocky Mountain J. Math. 36 (2006), no. 5, 1603–1613. 
  • Pérez, Juan de Dios; Suh, Young Jin; Lyu, Seon Mi Real hypersurfaces in complex space forms concerned with the local symmetry. Proceedings of the Tenth International Workshop on Differential Geometry, 205–221, Kyungpook Nat. Univ., Taegu, 2006.
  • Pérez, Juan de Dios; A new characterization of ruled real hypersurfaces in complex projective spaces. Proceedings of the Tenth International Workshop on Differential Geometry, 23–30, Kyungpook Nat. Univ., Taegu, 2006.
  • Pérez, Juan de Dios; New results on the structure Jacobi operator of real hypersurfaces in complex projective spaces. Proceedings of the Tenth International Workshop on Differential Geometry, 13–21, Kyungpook Nat. Univ., Taegu, 2006. 
  • Pérez, Juan de Dios; Santos, Florentino G.; On the Lie derivative of structure Jacobi operator of real hypersurfaces in complex projective space. Publ. Math. Debrecen 66 (2005), no. 3-4, 269–282.
  • Pérez, Juan de Dios; Santos, Florentino G.; Suh, Young Jin;  Real hypersurfaces in complex projective space whose structure Jacobi operator is Lie ξ-parallel. Differential Geom. Appl. 22 (2005), no. 2, 181–188. 
  • Pérez, Juan de Dios; On Lie parallelness of the structure Jacobi operator of a real hypersurface in complex projective space. Proceedings of the Eighth International Workshop on Differential Geometry, 57–61, Kyungpook Nat. Univ., Taegu, 2004. 
  • Pérez, Juan de Dios; On parallelness of structure Jacobi operator of a real hyper-surface in complex projective space. Proceedings of the Eighth International Workshop on Differential Geometry, 47–55, Kyungpook Nat. Univ., Taegu, 2004. 
  • Lee, J. G.; Pérez, Juan de Dios; Suh, Y. J. On real hypersurfaces with η-parallel curvature tensor in complex space forms. Acta Math. Hungar. 101 (2003), no. 1-2, 1–12. 
  • Ortega, Miguel; Pérez, Juan de Dios; Suh, Young Jin;  Real hypersurfaces in quaternionic projective spaces with commuting tangent Jacobi operators. Glasg. Math. J. 45 (2003), no. 1, 79–89. 
  • Lyu, S. M.; Pérez, Juan de Dios; Suh, Y. J.; On real hypersurfaces in a quaternionic hyperbolic space in terms of the derivative of the second fundamental tensor. Acta Math. Hungar. 97 (2002), no. 1-2, 145–172.
  • Pérez, Juan de Dios; Certain conditions on the second fundamental form of real hypersurfaces in quaternionic space forms. Proceedings of the Sixth International Workshop on Differential Geometry (Taegu, 2001), 19–22, Kyungpook Natl. Univ., Taegu, 2002.
  • Pérez, Juan de Dios; On Jacobi operators of real hypersurfaces in quaternionic projective space. Proceedings of the Sixth International Workshop on Differential Geometry (Taegu, 2001), 11–17, Kyungpook Natl. Univ., Taegu, 2002.
  • Ortega, Miguel; Pérez, Juan de Dios; On the second fundamental tensor of real hypersurfaces in quaternionic hyperbolic space. Rocky Mountain J. Math. 31 (2001), no. 3, 1063–1081. 
  • Ortega, Miguel; Pérez, Juan de Dios; Some conditions on the Weingarten endomorphism of real hypersurfaces in quaternionic space forms. Tsukuba J. Math. 25 (2001), no. 2, 299–309.
  • Pérez, Juan de Dios; Suh, Young Jin; Yang, Hae Young Characterizations of some pseudo-Einstein ruled real hypersurfaces in complex space forms in terms of Ricci tensor. Nihonkai Math. J. 12 (2001), no. 2, 197–217. 
  • Ortega, Miguel; Pérez, Juan de Dios; D-Einstein real hypersurfaces of quaternionic space forms. Ann. Mat. Pura Appl. (4) 178 (2000), 33–44. 
  • Pérez, Juan de Dios; Some questions on the Ricci tensor of real hypersurfaces in a quaternion space form. Proceedings of the Fourth International Workshop on Differential Geometry (Taegu, 1999), 19–25, Kyungpook Natl. Univ., Taegu, 2000. 
  • Ortega, Miguel; Pérez, Juan De Dios; Suh, Young Jin;  Real hypersurfaces with constant totally real sectional curvature in a complex space form. Czechoslovak Math. J. 50(125) (2000), no. 3, 531–537.
  • Suh, Young Jin; Pérez, Juan de Dios; On real hypersurfaces in quaternionic projective space with D⊥-recurrent second fundamental tensor. Int. J. Math. Math. Sci. 22 (1999), no. 1, 109–117.  
  • Ortega, Miguel; Pérez, Juan de Dios; Totally real sectional curvature of a real hypersurface in a quaternionic space form. Tsukuba J. Math. 22 (1998), no. 1, 227–233.
  • Lee, Soo Hyo; Pérez, Juan de Dios; Suh, Young Jin;  A characterization of Einstein real hypersurfaces in quaternionic projective space. Tsukuba J. Math. 22 (1998), no. 1, 165–178. 
  • Pérez, Juan de Dios; Suh, Young Jin;  Real hypersurfaces of quaternionic projective space satisfying ∇UiR=0. Differential Geom. Appl. 7 (1997), no. 3, 211–217.
  • Ortega, Miguel; Pérez, Juan de Dios; Constant holomorphic sectional curvature and type number of real hypersurfaces of complex hyperbolic space. Proceedings of the 4th International Congress of Geometry (Thessaloniki, 1996), 327–335, Giachoudis-Giapoulis, Thessaloniki, 1997.
  • Pérez, Juan de Dios; A characterization of almost-Einstein real hypersurfaces of quaternionic projective space. Tsukuba J. Math. 21 (1997), no. 1, 207–212.
  • Pérez, Juan de Dios; A characterization of geodesic hyperspheres of quaternionic projective space. Tsukuba J. Math. 21 (1997), no. 1, 113–116. 
  • Lee, Soo Hyo; Pérez, Juan de Dios; Suh, Young Jin;  On Einstein real hypersurfaces in quaternionic projective space. Proceedings of the First International Workshop on Differential Geometry (Taegu, 1996), 113–127, Kyungpook Natl. Univ., Taegu, 1997. 
  • Ortega, Miguel; Pérez, Juan de Dios; On the Ricci tensor of a real hypersurface of quaternionic hyperbolic space. Manuscripta Math. 93 (1997), no. 1, 49–57. 
  • Ki, U-Hang; Suh, Young Jin; Pérez, Juan de Dios; Real hypersurfaces of type A in quaternionic projective space. Internat. J. Math. Math. Sci. 20 (1997), no. 1, 115–122. 
  • Pérez, Juan de Dios; Suh, Young Jin;  On real hypersurfaces in quaternionic projective space with D⊥-parallel second fundamental form. Nihonkai Math. J. 7 (1996), no. 2, 185–195.
  • Ortega, Miguel; Pérez, Juan de Dios; Suh, Young Jin;  Two conditions on the Ricci tensor of a real hypersurface of complex projective space. Nihonkai Math. J. 7 (1996), no. 2, 147–154.
  • Pérez, Juan de Dios; On the Ricci tensor of real hypersurfaces of quaternionic projective space. Internat. J. Math. Math. Sci. 19 (1996), no. 1, 193–197.  
  • Pérez, Juan de Dios; Real hypersurfaces of quaternionic projective space satisfying ∇UiA=0. J. Geom. 49 (1994), no. 1-2, 166–177.  
  • Pérez, Juan de Dios; On certain real hypersurfaces of quaternionic projective space. II [MR1233170 (94e:53043)]. The mathematical legacy of Hanno Rund, 13–24, Hadronic Press, Palm Harbor, FL, 1993, 
  • Pérez, Juan de Dios; Santos, F. G. Cyclic-parallel Ricci tensor on real hypersurfaces of a quaternionic projective space. Rev. Roumaine Math. Pures Appl. 38 (1993), no. 1, 37–40.  
  • Pérez, Juan de Dios; On certain real hypersurfaces of quaternionic projective space. II. Algebras Groups Geom. 10 (1993), no. 1, 13–24.  
  • Pérez, Juan de Dios; Cyclic-parallel real hypersurfaces of quaternionic projective space. Tsukuba J. Math. 17 (1993), no. 1, 189–191. 
  • Pérez, Juan de Dios; Some conditions on real hypersurfaces of quaternionic projective space. An. Ştiinţ. Univ. Al. I. Cuza Iaşi Secţ. I a Mat. 38 (1992), no. 1, 103–110.  
  • Martínez, A.; Pérez, Juan de Dios; Santos, F. G. Recent results on the geometry of real hypersurfaces in quaternionic projective space. (Spanish) Papers in honor of Pablo Bobillo Guerrero (Spanish), 183–190, Univ. Granada, Granada, 1992.
  • Pérez, J. D. A characterization of real hypersurfaces of quaternionic projective space. Tsukuba J. Math. 15 (1991), no. 2, 315–323. 
  • Pérez, Juan de Dios; Santos, F. G. On real hypersurfaces with harmonic curvature of a quaternionic projective space. J. Geom. 40 (1991), no. 1-2, 165–169.  
  • Pérez, Juan de Dios; Santos, Florentino G.; On certain real hypersurfaces of quaternionic projective space. Internat. J. Math. Math. Sci. 14 (1991), no. 1, 205–207.  
  • Pérez Jiménez, Juan de Dios; Axioms of submanifolds in quaternion geometry. (Spanish) Proceedings of the XIVth Spanish-Portuguese Conference on Mathematics, Vol. I–III (Spanish) (Puerto de la Cruz, 1989), 691–695, Univ. La Laguna, La Laguna, 1990, 
  • Pérez, Juan de Dios; Conditions for quaternionic sectional curvature to be constant. An. Ştiinţ. Univ. Al. I. Cuza Iaşi Secţ. I a Mat. 36 (1990), no. 1, 59–64.
  • Pérez, Juan de Dios; Indefinite quaternion space forms. II. An. Ştiinţ. Univ. Al. I. Cuza Iaşi Secţ. I a Mat. 32 (1986), no. 2, 63–68.
  • Martínez, A.; Pérez, J. D. Real hypersurfaces in quaternionic projective space. Ann. Mat. Pura Appl. (4) 145 (1986), 355–384.
  • Pérez, Juan de Dios; Some conditions for the quaternionic sectional curvature of an indefinite quaternion Kähler manifold to be constant. (Spanish) Proceedings of the tenth Spanish-Portuguese conference on mathematics, V (Murcia, 1985), 75–79, Univ. Murcia, Murcia, 1985.
  • Pérez, Juan de Dios; Santos, F. G. Erratum: "On pseudo-Einstein real hypersurfaces of the quaternionic projective space''. Kyungpook Math. J. 25 (1985), no. 2, 185.
  • Pérez, Juan de Dios; Santos, F. G. On pseudo-Einstein real hypersurfaces of the quaternionic projective space. Kyungpook Math. J. 25 (1985), no. 1, 15–28.
  • Martínez, A.; Pérez, Juan de Dios; Santos, F. G. Generic submanifolds of a quaternion Kaehlerian manifold. Soochow J. Math. 10 (1984), 79–98.
  • Martínez, A.; Pérez, Juan de Dios; Santos, F. G. On the normal connection of quaternion CR-submanifolds. Bull. Inst. Math. Acad. Sinica 12 (1984), no. 3, 237–247.
  • Pérez, Juan de Dios; Santos, F. G. Diffeomorphisms which preserve quaternionic sectional curvature. Soochow J. Math. 8 (1982), 171–178.

Published on  September 29th, 2011